# SDR SWIA200311722

- Difficulty date: January 21, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 3,935 hours, 3,489 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Horzontal Stab
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

STAB CH 1 INOP STATUS MESSAGE.  WILL NOT ENGAGE.  REMOVED AND REPLACED HORIZONTAL STABILIZER MOTOR CONTROL UNIT AND TRIM ACTUATOR IAW CRJ MM 27-42-01, 27-42-05.  PERFORMED OPS CHECK OF HORIZONTAL STAB TRIM SYSTEM IAW CRJ MM 27-40-00 AND 27-41-00.  OPS CHECK GOOD.
